# SDR 04296421

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Malfunctioned
- Location: Dc Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

A/C HAD A GENERATOR DIFFERED, APU FAILED, DIVERSION TO ROA.  MX REMOVED AND REPLACED DC GCU IAW JIC 24-31-03.  OPS CHECK GOOD.  CLEANED APU GENERATOR CONNECTORS IRT 49-10-10.  REMOVED AND REPLACED BPCU IAW JIC 24-61-10, OPS CHECK GOOD.  A/C OK TO CONTINUE SERVICE.
